# SDR SWIA200616684

- Difficulty date: February 1, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 27,366 hours, 38,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WINDSHIELD POST SKIN CRACKED IN 2 PLACES.  COMPLIED WITH SB 120-53-0072 REV 0 21 FEB 00, LEFT SIDE PART V, SEE RII 53-301.
